Detail publikace

Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay

Originální název

Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay

Anglický název

Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay

Jazyk

en

Originální abstrakt

This paper studies the qualitative behavior of solutions of linear discrete systems with constant coefficients and a constant time delay under the influence of a control function. In particular, it deals with a nontrivial task of transferring an arbitrary solution to several prescribed positions (trajectory controllability), being more general and different from the problem of relative controllability frequently solved in the literature. A Kalman-type controllability criterion is proved and, in addition, previous results are discussed and illustrative examples are given.

Anglický abstrakt

This paper studies the qualitative behavior of solutions of linear discrete systems with constant coefficients and a constant time delay under the influence of a control function. In particular, it deals with a nontrivial task of transferring an arbitrary solution to several prescribed positions (trajectory controllability), being more general and different from the problem of relative controllability frequently solved in the literature. A Kalman-type controllability criterion is proved and, in addition, previous results are discussed and illustrative examples are given.

BibTex


@article{BUT159104,
  author="Josef {Diblík}",
  title="Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay",
  annote="This paper studies the qualitative behavior of solutions of linear discrete systems with constant coefficients and a constant time delay under the influence of a control function. In particular, it deals with a nontrivial task of transferring an arbitrary solution to several prescribed positions (trajectory controllability), being more general and different from the problem of relative controllability frequently solved in the literature. A Kalman-type controllability criterion is proved and, in addition, previous results are discussed and illustrative examples are given.",
  address="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  chapter="159104",
  doi="10.1109/TAC.2018.2866453",
  howpublished="print",
  institution="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  number="5",
  volume="64",
  year="2019",
  month="may",
  pages="2158--2165",
  publisher="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  type="journal article in Web of Science"
}